MDJunction - People Helping People
 
Ask a Question
10/03/2008 09:56 AM

difficult few days

Fizz
Fizz  
Posts: 60
Member

having been feeling reall really low for a while now and day before yesterday it all got too much. I took a handful of pills and hoped not to be sitting here right now. Ive seen doctors and nurses and last night my husband was able to put in enough support;ie people to be with me to allow me to stay home over the weekend.Ive to be reassesd Monday morning. I know it wasn't the best thing to do and particularly since I took a lot of paracetamol I haven't gone to have liver function tests as was supposed to today. My community psychiatric nurse has just left and Im actually scared of all the things that may happen, but didn't realise that while she was here.
Reply

10/03/2008 10:05 AM
Yvonne802
Yvonne802  
Posts: 2055
VIP Member

I am so sorry you are going through this. Nobody deserves misery. I wish I had something to say that would make it all ok for you but of course I don't. I care though. You have a friend in me. Keep writing and reading that'll keep you busy. Then you will see that I am on the verge of being post crazy.

Post edited by: Yvonne802, at: 10/03/2008 10:09


10/03/2008 10:14 AM
jritchie
jritchie  
Posts: 9229
VIP Member

Fizz, I'm sorry you're in that hole. I'm glad that nothing worse happened and that you're here to post and talk to us. Just hang on to those people who are caring for you and talk to us when you need to. It will get better, doesn't seem like it now, but it will.

((HUGS))


10/03/2008 10:35 AM
diane38
grafxbydiane  
Posts: 7846
VIP Member

Fizz

sorry to hear you are having a rough time .

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved